# SDR 07FDEA00620

- Difficulty date: March 1, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FUSELAGE AT BS 178, LBL 0 - LBL 1 SKIN EDGE IS BENT, CRACKED AND KNIFE EDGED.  REPAIRED DAMAGED LOWER FUSELAGE SKIN AT BS 178, LBL 0 - LBL 1 REF SRM 53-30-1, FIGURE 1.
